# SDR AALA202109037426

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 12,504 hours, 5,127 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Sticking
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. FOUND FIRST OFFICERS WINDOW STICKING IN TRACK. VISUAL INSPECTION FOUND DEBRIS IN WINDOW TRACK. REMOVED DEBRIS AND LUBRICATED WINDOW TRACKS AS PER AMM 12-25-81.
